# SDR AALA201801299018

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 6,030 hours, 2,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS ARE ON IN CABIN WITH SWITCH IN THE ARMED POSITION.  RESET POWER CIRCUIT FOR EMERGENCY EXIT LIGHTS LOGIC. ALL TESTS PASSED,  IAW AMM 33-51-00.
